# SDR 98ZZZX2748

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Damaged
- Location: Cowl Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - NR 1 ENGINE RT FORWARD COWL DOOR.  LOWER AFT FRAME CHAFED.  REPAIRED NR 1 ENGINE RT FORWARD COWL DOOR AFT LOWER FRAME IAW SRM 54-10-11.
